# SDR DALA1015531604

- Difficulty date: June 17, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 52,004 hours, 7,520 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 30F IS INOPERATIVE.  MAINTENANCE FOUND HARNESS PLUG DISCONNECTED FROM SIDEWALL AND RECONNECTED HARNESS.  SYSTEM OPERATION IS NORMAL.
